| Model Number |
30001001001110012 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device inappropriately shut down.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.Log review confirmed the device shutdown as the customer reported.The log showsthe device powered on
(b)(6) 2025 and successfully delivered multiple shocks without issue.The returned device was faunctionally evaluated at zoll, and the custoemr report was not duplicated.Comprehensive bench and environmental testing found no conditions consistent with a shotdown.Internal inspection showed no abnormalities.The paced/defib engine board was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.